Ваш браузер устарел.

Для того, чтобы использовать все возможности сайта, загрузите и установите один из этих браузеров.

скрыть

Article

  • Title

    Averaging of fuzzy differential equations

  • Authors

    Komleva Т. А.
    Plotnikov А. V.
    Plotnikova L. I.

  • Subject

    FUNDAMENTAL AND APPLIED SCIENCES PROBLEMS

  • Year 2007
    Issue 1(27)
    UDC 517.911
    DOI
    Pages 179-184
  • Abstract

    The possibility of applying various schemes of averaging for fuzzy differential equations has been proved in the paper.

  • Keywords
  • Viewed: 607 Dowloaded: 0
  • Download Article
  • References

    1.    Крылов Н.М. Введение в нелинейную механику / Крылов Н.М., Боголюбов Н.Н — К/: Изд-во АН УССР, 1937. — 363 с.
    2.    Моисеев Н.Н. Асимптотические методы нелинейной механики. — М.: Наука, 1969. — 400 с.
    3.    Митропольский Ю.А. Методы усреднения в нелинейной механике. — К.: Наук. думка, 1974. — 440 с.
    4.    Небеснов В.И. Математические методы исследования режимов работы судовых комплексов /  — М.: Рекламинформбюро ММФ, 1977. — 350 с
    5.    Плотников В.А. Дифференциальные уравнения с многозначной правой частью. Асимптотические методы / Плотников В.А., Плотников А.В., Витюк А.Н. — Одесса: Астропринт, 1999. — 354 с.
    6.    Zadeh L. A. Fuzzy sets // Inf. Control. — 1965. — Vol. 8. — P. 338 — 353.
    7.    Зубов В.И. Динамика управляемых систем. — М.: Высшая школа, 1982. — 285 с.
    8.    Никифоров В.О. Управление в условиях неопределенности: чувствительность, адаптация и роба-стность / Никифоров В.О., Ушаков А.В.— СПб.: СПбГИМО(ТУ), 2003. — 200 с.
    9.    Поляк Б.Т. Рандомизированные алгоритмы оценивания и оптимизации при почти произвольных помехах / Поляк Б.Т., Граничин О.Н. — М.: Наука, 2003. — 292 с.
    10.    Kaleva O. Fuzzy differential equations // Fuzzy Sets and Systems. — 1987. — Vol. 24. — P. 301 — 317.
    11.    Seikkala S. On the fuzzy initial value problem // Fuzzy Sets and Systems. — 1987. — Vol. 24. — P. 319 — 330.
    12.    Negoita C.V. Application of Fuzzy Sets to Systems Analysis, Wiley / Negoita C.V., Ralescu D.A. — New York, 1975. —        p.
    13.    Puri M.L. Fuzzy random variables / Puri M.L., Ralescu D.A. // J. Math. Anal. Appl. — 1986. — Vol. 114 — P. 409 — 422.
    14.    Kaleva O. The Cauchy problem for fuzzy differential equations // Fuzzy Sets and Systems. — 1990. — Vol. 35. — P. 389 — 396.
    15.    Park J.Y. Fuzzy differential equations / Park J.Y., Han H.K. // Fuzzy Sets and Systems. — 2000. — Vol. 110. — P. 69 — 77.
    16.    Park J.Y. Existence and uniqueness theorem for a solution of fuzzy differential equations / Park J.Y., Han H.K. // Internat. J. Math. & Math. Sci. — 1999. — Vol. 22, № 2. — P. 271 — 279.
     

  • Creative Commons License by Author(s)